# SDR TWAA9901007

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Condition: Corroded
- Location: Bs 1322
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND CORROSION ON AFT SIDE OF FORMER SUPPORT ANGLE, STA 1322 LONGERON 28R TO 27L.  REMOVED CORROSION PER STRUCTURAL PROCEDURES MANUAL 6-70-1.  CUTOUT AREA BEYOND LIMITS RBL 4 TO LBL 9.  REPAIRED PER SRM 53-05, PAGE 6.
